International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 10, Number 2 (2016)

7 articles

  1. New Fixed Point Results for Rational Type Contractions in Partially Ordered b-Metric Spaces

    Reza Arab, Kolsoum Zare

    Int. J. Anal. Appl. 10 (2016), 64–70

  2. Additive Units of Product System of Hilbert Modules

    Biljana Vujosevic

    Int. J. Anal. Appl. 10 (2016), 71–76

  3. Characterizations of p-Wavelets on Positive Half Line Using the Walsh-Fourier Transform

    Abdullah Abdullah

    Int. J. Anal. Appl. 10 (2016), 77–84

  4. Beurling'S Theorem and Lp- Lqmorgan'S Theorem for the Generalized Bessel-Struve Transform

    A. Abouelaz, A. Achak, R. Daher, N. Safouane

    Int. J. Anal. Appl. 10 (2016), 85–89

  5. Characterization of Multiplicative Metric Completeness

    Badshshah e Romer, Muhammad Sarwar

    Int. J. Anal. Appl. 10 (2016), 90–94

  6. On Quasi-Power Increasing Sequences and Their Some Applications

    Hüseyin Bor

    Int. J. Anal. Appl. 10 (2016), 95–100

  7. Dhage Iteration Method for Approximating Positive Solutions of PBVPs of Nonlinear Quadratic Differential Equations with Maxima

    Shyam B. Dhage, Bapurao C. Dhage

    Int. J. Anal. Appl. 10 (2016), 101–111